Translator Disclaimer
October 2021 A Liouville-type theorem for the inequality Δuf(u)
Yifei Pan, Yu Yan
Rocky Mountain J. Math. 51(5): 1807-1819 (October 2021). DOI: 10.1216/rmj.2021.51.1807

Abstract

We prove a Liouville-type theorem for the entire solutions of Δuf(u), complementing a classical result by Osserman (1957).

Citation

Download Citation

Yifei Pan. Yu Yan. "A Liouville-type theorem for the inequality Δuf(u)." Rocky Mountain J. Math. 51 (5) 1807 - 1819, October 2021. https://doi.org/10.1216/rmj.2021.51.1807

Information

Received: 1 October 2020; Revised: 20 March 2021; Accepted: 21 March 2021; Published: October 2021
First available in Project Euclid: 17 February 2022

Digital Object Identifier: 10.1216/rmj.2021.51.1807

Subjects:
Primary: 35B08
Secondary: 35B53

Keywords: entire solutions , Liouville theorem

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 5 • October 2021
Back to Top